online pharmacy
We're on Twitter
Follow us on Facebook
cheap painkillers uk

 
Your Shopping Basket
0 items - £0.00
Review Your Order and Checkout
HomepageHome Pain Relief Combogesic Paracetamol & Ibuprofen Tablets (16/32 Tabs)

Combogesic Paracetamol & Ibuprofen Tablets (16/32 Tabs)

MyPharmacist Price  from£3.49 ( $5.35 ¦ €4.10 ) 
Purchase Options:
16 Tablets £3.49
$5.35 ¦ €4.10
32 Tablets £5.59
$8.55 ¦ €6.55
There is additional information for these products that you need to read, understand and accept before purchase, please see below:
Check this box to confirm you have read, understood and accept the medical information for this product
New Product!

Combogesic is an effective pain relief tablet that combines the power of Paracetamol and Ibuprofen to make something stronger than either one alone. So when standard analgesics aren’t enough, you can get fast-acting, powerful relief in one simple tablet. You can even reduce fever and inflammation at the same time.

30% more pain relief. Clinically proven to be more effective than taking the standard doses of paracetamol or ibuprofen on their own*.
Fast acting. Clinically proven to get to work faster than the standard dose of ibuprofen alone**.
Pharmacy formula. Available over-the-counter and online, without a prescription.

* Compared with the maximum over-the-counter doses of standard paracetamol 1000mg & standard ibuprofen 200/400mg
** Compared with the maximum over-the-counter dose of standard ibuprofen 200mg/400mg

For the temporary relief of pain associated with headache, backache, period pain, dental pain, muscular pain, cold and flu symptoms, sore throat and fever.

Each tablet contains 500mg Paracetamol and 150mg Ibuprofen.
Do not take Combogestic if you have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers, are taking other NSAID painkillers or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy. Always read the leaflet.
For adults age 18 years and over.
cheap medicines uk
Recently Viewed Products
Combogesic Paracetamol & Ibuprofen Tablets (16/32 Tabs)
© MyPharmacist   |   Terms   |   Delivery   |   Returns   |   Links   |   Contact
      sitemap      site design - Futurestore
Low Prices on Conventional Medicines and Complimentary Remedies
Low Prices on Conventional Medicines and Complimentary Remedies